# SDR DALA2023031001757

- Difficulty date: March 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 55,915 hours, 28,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 - ATO - DUE TO A NO 2 ENGINE FIRE LOOP A FAULT. CORRECTIVE ACTION: DEFERRED ENGINE 2 FIRE WARNING LOOP A PER MEL 26-12-01A. CORRECTIVE ACTION: CHECKED ALL LOOPS AND HARNESSES TO GROUND - NO FAULTS. SHOOK DOWN LOOPS AND HARNESSES - NO FAULTS. DUE TO HISTORY, REPLACED LEFT ENGINE PYLON LOOP A. OPERATIONAL CHECK OK.
